MATHEMATICA BOHEMICA, Vol. 131, No. 2, pp. 161-166 (2006)

Multipliers for generalized Riemann integrals
in the real line

Tuo-Yeong Lee

Tuo-Yeong Lee, Mathematics and Mathematics Education, National Institute of Education, Nanyang Technological University, 1 Nanyang Walk Singapore 637616, Republic of Singapore, e-mail:

Abstract: We use an elementary method to prove that each $BV$ function is a multiplier for the $C$-integral.

Keywords: multiplier, $C$-integral, $BV$ function

Classification (MSC2000): 26A39

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2006–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition